3 doctors weighed in:
Taking B12 vitamins, any side effects to taking too many?
3 doctors weighed in

Dr. Randy Baker
Holistic Medicine
2 doctors agree
In brief: Possible but rare
In general, B12 is very safe and well-tolerated and there is little danger in taking high doses.
Occasionally nausea, diarrhea and rashes have been reported. It is advised to avoid in leber's disease, a rare hereditary eye condition. More info on B12 at http://lpi.Oregonstate.Edu/infocenter/vitamins/vitaminb12/ and http://www.Nlm.Nih.Gov/medlineplus/druginfo/natural/926.Html#safety.

In brief: Possible but rare
In general, B12 is very safe and well-tolerated and there is little danger in taking high doses.
Occasionally nausea, diarrhea and rashes have been reported. It is advised to avoid in leber's disease, a rare hereditary eye condition. More info on B12 at http://lpi.Oregonstate.Edu/infocenter/vitamins/vitaminb12/ and http://www.Nlm.Nih.Gov/medlineplus/druginfo/natural/926.Html#safety.
Dr. Randy Baker
Dr. Randy Baker
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified,
46 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors